Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solution of the von Mises boundary layer equation using a high-speed computer

Author: A. R. Mitchell
Journal: Math. Comp. 15 (1961), 238-242
MSC: Primary 76.39
MathSciNet review: 0128751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Görtler, ``Weiterentwicklung eines Grenzschichtprofiles bei gegebenen Druckverlauf,'' Z. Angew. Math. Mech., v. 19, 1939, p. 129-141.
  • [2] Andrew R. Mitchell and John Y. Thomson, Finite difference methods of solution of the von Mises boundary layer equation with special reference to conditions near a singularity, Z. Angew. Math. Phys. 9 (1958), 26–37. MR 0094035,
  • [3] Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918
  • [4] L. Howarth, ``On the solution of the laminar boundary layer equations,'' Proc. Roy. Soc. London Series A, v. 164, 1938, p. 547-579.
  • [5] D. C. F. Leigh, The laminar boundary-layer equation: a method of solution by means of an automatic computer, Proc. Cambridge Philos. Soc. 51 (1955), 320–332. MR 0068952
  • [6] D. R. Hartree & J. R. Womersley, ``A method for the numerical or mechanical solution of certain types of partial differential equations,'' Proc. Roy. Soc. London Series A, v. 161, 1937, p. 353-366.
  • [7] D. R. Hartree, A solution of the laminar boundary-layer equation for retarded flow, Rep. and Memoranda no. 2426 (3963), Ministry of Supply [London], Aeronaut. Res. Council, 1949. MR 0032314
  • [8] S. Goldstein, On laminar boundary-layer flow near a position of separation, Quart. J. Mech. Appl. Math. 1 (1948), 43–69. MR 0027197,

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76.39

Retrieve articles in all journals with MSC: 76.39

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society